| Model Number |
ISERT 250 (+18.50 OD) |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
06/15/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Hoya device will not be returned for evaluation.(b)(4).
Event or Problem Description
It was reported that the lens haptic tore the capsular bag while being injected into the patient's eye.The lens was removed and replaced with another lens model.Additional information has been requested, but no additional information has been received.
Additional Manufacturer Narrative
As a part of our continuous monitoring and improvement efforts, this follow-up #1 emdr is being submitted to fda as a reportable adverse event that occurred in the usa.The product was not returned.Therefore, the product investigation consisted of a review of the production and inspection records.The results of the investigation are listed below.As the product was not returned from the customer, visual inspection could not be performed.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.From our investigation, we believe this issue is not product related.
Event or Problem Description
It was reported that the lens haptic tore the capsular bag while being implanted into the patient's eye.The lens was removed and replaced with another lens model.Additional information has been requested, but no additional information has been received.